zbMATH — the first resource for mathematics

Theorems of Fuchs type for foliated webs. (Théorèmes de type Fuchs pour les tissus feuilletés.) (French) Zbl 0824.32008
Camacho, C. (ed.) et al., Complex analytic methods in dynamical systems. Proceedings of the congress held at Instituto de Matemática Pura e Aplicada, IMPA, Rio de Janeiro, Brazil, January 1992. Paris: Société Mathématique de France, Astérisque. 222, 49-92 (1994).
Motivated by a description of the variety of 1-codimensional algebraic foliations on \(\mathbb{C} \mathbb{P}^ n\), the author studies foliated 3-webs on \(\mathbb{C} \mathbb{P}^ n\). Under some natural assumptions, he gives a Fuchs type description for corresponding Pfaff forms.
For the entire collection see [Zbl 0797.00019].
32S65 Singularities of holomorphic vector fields and foliations
58A17 Pfaffian systems
14C21 Pencils, nets, webs in algebraic geometry
Full Text: Link